Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 47, Number 2
HTML articles powered by AMS MathViewer

Geometric cycles, arithmetic groups and their cohomology
Joachim Schwermer PDF
Bull. Amer. Math. Soc. 47 (2010), 187-279
Finite element exterior calculus: from Hodge theory to numerical stability
Douglas N. Arnold, Richard S. Falk and Ragnar Winther PDF
Bull. Amer. Math. Soc. 47 (2010), 281-354
Minkowski in Königsberg 1884: A talk in Lindemann’s colloquium
Joachim Schwermer PDF
Bull. Amer. Math. Soc. 47 (2010), 355-362
PDF
Bull. Amer. Math. Soc. 47 (2010), 363-365